An error-free generalized matrix inversion and linear least squares method based on bordering

Keller-McNulty, Sallie, Kennedy, W. J. . Communications in Statistics: Simulation and Computation 1986. 15 :769-785

Locate this article in:

Bibtex

@article{CIS-67774,
  Author = {Keller-McNulty, Sallie and Kennedy, W. J.},
  Title = {An error-free generalized matrix inversion and linear least squares method based on bordering},
  Journal = {Communications in Statistics: Simulation and Computation},
  Volume = {15},
  Year = {1986},
  Pages = {769--785},
  Keywords = {Statistical computing}
}

Similar articles